A mathematical model of a spouted bed gasifier
Article first published online: 27 MAR 2009
Copyright © 1991 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 69, Issue 2, pages 596–606, April 1991
How to Cite
Lim, C. J., Lucas, J. P., Haji-Sulaiman, M. and Watkinson, A. P. (1991), A mathematical model of a spouted bed gasifier. Can. J. Chem. Eng., 69: 596–606. doi: 10.1002/cjce.5450690227
- Issue published online: 27 MAR 2009
- Article first published online: 27 MAR 2009
- Manuscript Accepted: 30 MAR 1990
- Manuscript Revised: 15 FEB 1990
- Manuscript Received: 30 OCT 1989
- Energy, Mines and Resource. Grant Number: SOST83-00095
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!